# SDR USAA010412

- Difficulty date: March 22, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N820US
- Make and model: Doug DC-9-82
- Aircraft serial: 49119
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 51,417 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - FOUND SKIN CRACKED .375 INCH, ACCESS DOOR 6102A STATION 1474 AT LONGERON 23R.  INSTALLED DOUBLER PER EA 57939A.  (M)
